# SDR 2009FA0000632

- Difficulty date: July 21, 2009
- Submitted: July 21, 2009
- Operation: General aviation
- Aircraft: N433BA
- Make and model: Let L23SUPERBLAN
- Aircraft serial: 029014
- Aircraft time: 2,063 hours
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Support Fitting
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS AIRCRAFT WAS DISCOVERED WITH A CRACKED MLG WELDED SUPPORT FITTING AFTER A HARD LANDING.
